Intermediate Logics and the de Jongh property

Archive for Mathematical Logic 50 (1-2):197-213 (2011)
  Copy   BIBTEX

Abstract

We prove that all extensions of Heyting Arithmetic with a logic that has the finite frame property possess the de Jongh property.

Author Profiles

Analytics

Added to PP
2017-02-22

Downloads
107 (#88,042)

6 months
84 (#57,658)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?